Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 67, NWS Cheyenne, WY

June 22, 2014Albany County, Converse County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 22, 2014, 4:52 PM MDT for Albany County, Converse County, Platte County, Wyoming. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 4:52 PM MDT (22:52 UTC)
Expired
Jun 22, 2014, 5:45 PM MDT
In force
53 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, WY, Converse County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:23 PM MDTHAIL 0.2527 S Douglas, WYHEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.9 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WUUS55 KCYS 222252
SVRCYS
WYC001-009-031-222345-
/O.NEW.KCYS.SV.W.0067.140622T2252Z-140622T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
  SOUTH CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  WEST CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 545 PM MDT

* AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FRIEND PARK
  CAMPGROUND...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WINDY PEAK...FRIEND PARK CAMPGROUND...LARAMIE PEAK...HARRIS PARK...
  ESTERBROOK AND ESTERBROOK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4253 10543 4235 10506 4213 10545 4222 10562
TIME...MOT...LOC 2253Z 218DEG 16KT 4223 10547

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
2 follow-up statements
319 
WWUS55 KCYS 222318
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 PM MDT SUN JUN 22 2014

WYC001-009-031-222345-
/O.CON.KCYS.SV.W.0067.000000T0000Z-140622T2345Z/
ALBANY WY-CONVERSE WY-PLATTE WY-
518 PM MDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PLATTE...EXTREME SOUTH CENTRAL CONVERSE AND NORTHEASTERN ALBANY
COUNTIES UNTIL 545 PM MDT...

AT 514 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRIS PARK...
AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ESTERBROOK AND ESTERBROOK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4224 10531 4233 10551 4253 10543 4237 10509
TIME...MOT...LOC 2319Z 212DEG 20KT 4236 10536

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
773 
WWUS55 KCYS 222340
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUN 22 2014

WYC001-009-031-222350-
/O.EXP.KCYS.SV.W.0067.000000T0000Z-140622T2345Z/
ALBANY WY-CONVERSE WY-PLATTE WY-
540 PM MDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PLATTE...EXTREME
SOUTH CENTRAL CONVERSE AND NORTHEASTERN ALBANY COUNTIES WILL EXPIRE
AT 545 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4224 10531 4233 10551 4253 10543 4237 10509
TIME...MOT...LOC 2340Z 212DEG 20KT 4246 10528

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:22 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 22, 3:22 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT SUN JUN 22 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM MDT SUN JUN 22 2014

AN ACTIVE PERIOD AHEAD AS THE PATTERN OVER THE CWFA CHANGES VERY
LITTLE THRU TUESDAY. A SERIES OF SHORTWAVES EMBEDDED WITHIN
WEST/NORTHWEST FLOW WILL INTERACT WITH MOIST NORTHEASTERLY UPSLOPE
FLOW AT THE SFC TO PRODUCE PERIODIC THUNDERSTORM CHANCES. TWO
DISTINCT SHORTWAVES EVIDENT ON SATELLITE PIX EARLY THIS AFTERNOON.
THE FIRST IS AN MCV SPINNING INTO WRN SOUTH DAKOTA. MUCH OF THE
IMPACT FROM THIS FTR HAS SHIFTED EAST OF THE AREA. THE SECOND
SHORTWAVE IS SEEN MOVING VERY CLOSE TO THE WY/CO STATELINE.
CONVECTION HAS ALREADY GOT ITS START IN THIS AREA EARLY THIS
AFTERNOON. THE AIR MASS THAT THIS CONVECTION WILL BE MOVING INTO
WILL OFFER SFC DEW POINTS IN THE 50S AND A PERSISTENT NORTHEASTERLY
LLVL UPSLOPE FLOW. DEEP LAYER SHEAR OF 30-40 KNOTS WILL BE COMMON
ACROSS THE AREA THIS AFTERNOON...ALONG WITH PROGD SBCAPES OF
1000-1500 J/KG. BEST POTENTIAL FOR STRONG/SEVERE ACTIVITY WILL BE
FROM KCYS TO KSNY WHERE BEST INSTABILITY AXIS IS JUXTAPOSED WITH THE
SHORTWAVE AND LLVL UPSLOPE. MAY SEE SOME DISCRETE ACTIVITY
INITIALLY...BUT WOULD EXPECT CONVECTION TO MERGE INTO A MULTI-CELL
CLUSTER BY LATE AFTERNOON AS IT PUSHES EAST TOWARDS THE SRN NEBRASKA
PANHANDLE.

FOR TONIGHT...A THIRD SHORTWAVE EVIDENT SPINNING ACROSS IDAHO WILL
TRANSLATE ACROSS WYOMING AND LIKELY SUSTAIN CONVECTION ESPECIALLY
OVER EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE
THROUGH SUNRISE TUESDAY. TONIGHTS ACTIVITY WILL BE MORE GARDEN
VARIETY WITH NO SEVERE WEATHER CONCERNS. THE OTHER CONCERN TONIGHT
WILL BE FOR FOG DEVELOPMENT ALONG THE CHEYENNE RIDGE AND INTO THE
SRN LARAMIE RANGE. MOIST LLVL NORTHEASTERLY UPSLOPE WILL BE A
FAVORABLE PATTERN FOR THIS DEVELOPMENT...WHICH WILL MAINLY IMPACT
LARAMIE COUNTY.

A REPEAT AHEAD FOR MONDAY...WITH ANOTHER DAY OF EMBEDDED SHORTWAVES
TRANSLATING THRU THE FLOW OVERRIDING THE MOIST LLVL NORTHEASTERLY
UPSLOPE FLOW. ALTHOUGH INSTABILITY WILL BE A BIT LIGHTER COMPARED TO
TODAYS WITH PROGD SBCAPES OF GENERALLY 500-1000 J/KG DURING THE
AFTERNOON HOURS. 40-50 KNOTS OF 0-6 KM SHEAR MAY BE ENOUGH TO GET A
FEW STRONGER THUNDERSTORMS ESPECIALLY WHERE INSTABILITY WILL BE
GREATEST...WHICH WILL BE NR THE COLORADO STATELINE. ANOTHER
SHORTWAVE WILL PUSH THRU MONDAY NIGHT...LIKELY SUSTAINING
THUNDERSTORM ACTIVITY INTO THE OVERNIGHT HOURS. THE POTENTIAL FOR
FOG CAN AGAIN BE EXPECTED MAINLY ACROSS LARAMIE COUNTY MONDAY NIGHT.

TEMPERATURES WILL BE WARMER FOR TUESDAY AND WITH THE PATTERN NEARLY
UNCHANGED FROM THE PREVIOUS TWO DAYS...EXPECT ANOTHER ROUND OF
AFTERNOON AND EVENING THUNDERSTORMS TO DEVELOP. INSTABILITY
PARAMETERS WILL BE A BIT BETTER WITH DEEP LAYER SHEAR THAT WILL
CONTINUE TO BE IN THE VICINITY OF 40 KNOTS. TUESDAY WILL LIKELY BE
THE BEST DAY FOR SEVERE POTENTIAL OF THE SHORT-TERM. THE AREA OF
GREATEST CONCERNS WILL BE MAINLY FROM CHEYENNE TO SIDNEY.

WITH THE 0.75" PWAT LINE BACKING UP TO THE LARAMIE RANGE...ANY
THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN. STORM
MOTIONS ARE THE SLOWEST TODAY AT SPEEDS OF 5 TO 10 MPH. FORTUNATELY
THESE WILL SPEED UP FOR MON/TUE. EVEN SO...WONT BE ABLE TO RULE OUT
HEAVY RAIN IN THE EVENT STORMS CAN BEGIN TO TRAIN.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 300 PM MDT SUN JUN 22 2014

LOOKS LIKE THE EXTENDED PERIOD COULD BE QUITE ACTIVE WITH REGARD
TO SEVERE STORMS. FLOW ALOFT IS GENERALLY ZONAL TO SOUTHWESTERLY
FROM WED INTO FRI. AT THE SFC...ALL MODELS SHOW EXCELLENT LLVL
MOISTURE IN SE WINDS TO THE EAST OF THE LARAMIE RANGE ON WED.
INSTABILITY IS REALLY HIGH WITH LI VALUES OF -7C TO -9C AND WHEN
COMBINED WITH BULK SHEAR OF 40-50 KTS...WED APPEARS TO HAVE A
REALLY GOOD POTENTIAL FOR WIDESPREAD SVR STORMS OVER THE PLAINS.
RIDGE ALOFT PUSHES ACROSS THE CWA ON THURS WITH THE MOISTURE
BOUNDARY SHIFTING EAST EVER SO SLIGHTLY TO ALONG THE WY-NE BORDER.
ALTHOUGH THERE IS MIDLEVEL WARMING ON THURS AND WINDS ALOFT
WEAKEN...STILL BELIEVE THERE WILL BE SOME STRONG TO SVR STORM
POTENTIAL IN THE PANHANDLE. FLOW ALOFT IS MORE SOUTHWESTERLY ON
FRI AND ONCE AGAIN THE DRYLINE SETS UP ALONG THE WY-NE BORDER. THE
GFS SHOWS CAPE VALUES OF 3000-4000 J/KG IN THE PANHANDLE WITH
40-45 KTS OF DEEP LAYER SHEAR. WITH THESE CONVECTIVE
PARAMETERS...YET ANOTHER AFTN AND EVENING OF SVR STORMS WOULD BE
POSSIBLE. THE LONG RANGE MODELS HINT THAT THE SFC TROUGH WILL
SHIFT EASTWARD INTO CENTRAL NEBRASKA BY SAT...AND WITH DRIER
WESTERLY BOUNDARY LAYER FLOW...TSTM CHANCES WOULD DROP OFF. TEMPS
THROUGH THE WEEK WILL BE NEAR TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1147 AM MDT SUN JUN 22 2014

SHOWERS AND TSTMS WILL DEVELOP BY LATE THIS AFTERNOON OVER MUCH OF
THE PLAINS AND WILL BE MOST NUMEROUS IN AREAS NEAR INTERSTATE 80.
INCLUDED MVFR VIS AT CYS AND SNY SINCE BRIEF HEAVY RAIN WILL BE
POSSIBLE WITH SOME OF THE STORMS. SHOWERS WILL BEGIN TO TAPER OFF
BY SUNSET. LOW CLOUDS COULD DEVELOP ALONG THE CHEYENNE RIDGE BY
LATE TONIGHT...HOWEVER CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE
IFR CIGS AT CYS WITH THIS TAF ISSUANCE.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT SUN JUN 22 2014

AN ACTIVE PERIOD SHAPING UP WITH DAILY CHANCES FOR PRIMARILY
AFTERNOON AND EVENING SHOWER AND THUNDERSTORM DEVELOPMENT. BEST
CHANCES WILL BE CONFINED TO AREAS IN AND AROUND THE LARAMIE RANGE
AND NEAR THE COLORADO STATELINE FOR BOTH TODAY AND TOMORROW. SHOWER
AND THUNDERSTORM ACTIVITY MAY LINGER INTO THE OVERNIGHT HOURS AS
WELL...ESPECIALLY ACROSS EAST CENTRAL WYOMING AND THE NORTHERN
NEBRASKA PANHANDLE. A FEW THUNDERSTORMS MAY BECOME STRONG TO LOCALLY
SEVERE...ESPECIALLY FROM CHEYENNE TO SIDNEY. SHOWER AND THUNDERSTORM
COVERAGE WILL BE MUCH LESS ACROSS CARBON COUNTY...WHERE A DRIER AIR
MASS WILL BE IN PLACE. HUMIDITY RECOVERIES WILL BE EXCELLENT EAST OF
THE LARAMIE RANGE OVER THE NEXT FEW DAYS AS THE GULF MOISTURE STREAM
WILL REMAIN.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...HAHN
LONG TERM...FINCH
AVIATION...FINCH
FIRE WEATHER...FINCH
Hazardous weather outlook, Jun 22, 10:54 AM MDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1054 AM MDT SUN JUN 22 2014

WYZ101>119-231115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1054 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY AS A FRONT
PUSHES SOUTH INTO COLORADO. A FEW OF THESE THUNDERSTORMS MAY BECOME
SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS...MAINLY ACROSS
LARAMIE COUNTY. THIS ACTIVITY WILL LIKELY LINGER INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE END OF THE WEEK.
THE PROBABILITY OF SEVERE THUNDERSTORMS APPEARS TO BE SMALL AT
THIS TIME AND MAINLY ON MONDAY AND TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-231115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1054 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY AS A FRONT
PUSHES SOUTH INTO COLORADO. A FEW OF THESE THUNDERSTORMS MAY BECOME
SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS...MAINLY OVR THE
SOUTHERN NEBRASKA PANHANDLE. THIS ACTIVITY WILL LIKELY LINGER INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE END OF THE WEEK.
THERE IS POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS MONDAY
EVENING AND AGAIN TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 22, 2:31 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
231 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             LARAMIE                 41.31N 105.58W
06/22/2014  E0.25 INCH       ALBANY             WY   TRAINED SPOTTER

            LOTS OF PEA SIZE HAIL EAST OF LARAMIE.

&&

BCHAPMAN
Special weather statement, Jun 22, 3:13 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT SUN JUN 22 2014

WYZ106-115>117-222145-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
313 PM MDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE...EXTREME
NORTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 345 PM MDT...

AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BALDY PEAK...OR 14 MILES NORTH OF LARAMIE...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BALDY PEAK...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4185 10555 4169 10511 4142 10547 4149 10566
TIME...MOT...LOC 2113Z 208DEG 23KT 4153 10552

MAZUR
Local storm report, Jun 22, 3:39 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             12 ENE BOSLER           41.65N 105.48W
06/22/2014  E0.25 INCH       ALBANY             WY   TRAINED SPOTTER

&&

BCHAPMAN
Special weather statement, Jun 22, 4:32 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT SUN JUN 22 2014

WYZ103-105-106-222300-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE
RANGE WY-SHIRLEY BASIN WY-
432 PM MDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 500
PM MDT...

AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GARRETT...OR 39 MILES WEST
OF WHEATLAND...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN ALBANY COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4196 10549 4185 10583 4205 10587 4210 10568
TIME...MOT...LOC 2233Z 296DEG 3KT 4202 10571

MAZUR
Special weather statement, Jun 22, 4:35 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT SUN JUN 22 2014

WYZ103-106-222300-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE
RANGE WY-
435 PM MDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PLATTE...EXTREME SOUTHERN
CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 500 PM MDT...

AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRETT...OR 32 MILES WEST OF WHEATLAND...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FRIEND PARK CAMPGROUND...
  WINDY PEAK...
  LARAMIE PEAK...
  HARRIS PARK...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4244 10554 4229 10520 4206 10547 4215 10569
TIME...MOT...LOC 2235Z 212DEG 14KT 4218 10554

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:23 PM MDTSpecial Weather StatementCYSNiobrara67 min
Jun 22, 3:13 PM MDTSpecial Weather StatementCYSAlbany32 min
Jun 22, 4:32 PM MDTSpecial Weather StatementCYSAlbany28 min
Jun 22, 4:35 PM MDTSpecial Weather StatementCYSPlatte25 min
Jun 22, 5:17 PM MDTSpecial Weather StatementCYSConverse28 min
Jun 22, 5:19 PM MDTSpecial Weather StatementCYSConverse26 min
Jun 22, 5:49 PM MDTSpecial Weather StatementCYSConverse26 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.